Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

The isomorphism classes of the generalized Petersen graphs
Authors

Alice Steimle
William Staton
Journal / Anthology

Discrete Mathematics
Year: 2009
Volume: 309
Issue: 1
Page range: 231-237
Description

In earlier work involving cycles in Generalized Petersen Graphs, we noticed some unexpected instances of P.m; k/ D P.m; l/. In this article, all such instances are characterized. A formula is presented for the number of isomorphism classes of P.m; k/.
Subject

*Unclassified
Keywords

Generalized Petersen graphs, Isomorphism classes, Dominating cycles, Automorphism, Mathematica


Translate this page: